# SDR DHL2003749513

- Difficulty date: September 20, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- Aircraft time: 57,226 hours, 28,656 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Denged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  PIT FLOOR SUPPORT FROM STA. 950E TO STA. 990 RBL 14 HAS SEVERAL DENTS.  CUT-OUT DAMAGED AREA AND FABBED FILLER FROM 7075 T6 .050 P.O. NR 9912793 DIM. 1.7500 INCH X 1INCH AND DOUBLER FROM 7075 T6 .063 P.O.NR  9912793 DIM. 6 INCHES X 2.500 INCHES IAW B-727 SRM 53-10-2 FIG. 8 AND 51-40-3 FIG. 1.   PARTS TREATED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED IAW  B-727 SRM 51-40-3 FIG. 1.
